MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DPS HAERTOE CCI STD KIT 1.25 K-WIRE/ -S; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DPS HAERTOE CCI STD KIT 1.25 K-WIRE/ -S; STAPLE, FIXATION, BONE
Model Number Standard
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a procedure the standard hammertoe did not fit into the drilled holes.The large hammertoe fit's perfectly.Procedure was successfully completed with a ten(10) minutes of surgical delay.No patient consequences.This report is for one (1) dps haertoe cci std kit 1.25 k-wire/ -s.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/ investigation, but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DPS HAERTOE CCI STD KIT 1.25 K-WIRE/ -S
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13515170
Report Number2939274-2022-00429
Device Sequence Number5299267
Product Code JDR
UDI-Device Identifier00810633022047
UDI-Public(01)00810633022047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberStandard
Device Catalogue Number46.239.001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown